# SDR QXEA200301178

- Difficulty date: September 21, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 14,443 hours, 20,532 cycles
- Engine: Pwa PW123D
- Engine time: 14,008 hours, 19,817 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Condition: Malfunctioned
- Location: Zone 400
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SEA- ON FLIGHT 2246 DURING NR.1 ENGINE START RAMP AGENT REPORTED FLUID THAT SMELLED LIKE FUEL LEAKING FROM NR 1 ENGINE NACELLE DRAIN.  FOUND NR 1 ENGINE DRAIN MANIFOLD FULL. DRAINED MANIFOLD AND RAN NR 1 ENGINE FOR 5 MINUTES. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
